# SDR MASA200602509

- Difficulty date: October 31, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 15,490 hours, 13,868 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Safety Wire
- Condition: Broken
- Location: T/R Stow Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7462 ORD.  PILOT ABORTED T/O DUE TO LT T/R DEPLOY MSG & RT GRND SPOILER MSG.  MX FOUND THE SAFETY WIRE ON THE STOW SWITCH BROKEN.  ADJUSTED AND RE-SAFETIED THE SWITCH, OPS NORMAL.
